# SDR GTIA2020052135182

- Difficulty date: May 18, 2020
- Submitted: May 21, 2020
- Operation: Air carrier
- Aircraft: N669NK
- Make and model: Airbus A321-231
- Aircraft serial: 7296
- Aircraft time: 13,494 hours, 5,660 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Diaphragm
- Condition: Broken
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR ASSIST DIAPHRAM BROKEN-REPLACED L1 DOOR ASSIST BOTTLE DIAPHRAM IAW AMM 52-22-00 ALL CHECKS ARE GOOD.
